MAUDE Adverse Event Report: Fenwal International Inc. PLASMACELL Xi Disposable Set with SPIKESMART; For Collection of Plasma by Membrane Filtration. For Use With the Aurora Xi Inst

Fenwal International Inc. PLASMACELL Xi Disposable Set with SPIKESMART; For Collection of Plasma by Membrane Filtration. For Use With the Aurora Xi Inst
Model Number 6R2600P
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 09/02/2026
Type of Reportable Event Other

Brand Name
PLASMACELL Xi Disposable Set with SPIKESMART
Common Device Name
For Collection of Plasma by Membrane Filtration. For Use With the Aurora Xi Inst
Manufacturer (Section D)
Fenwal International Inc.
carretera sanchez km 18.5
parque industrial itabo zona f
haina, san cristobal
DR 
Manufacturer (Section G)
Fenwal International Inc.
carretera sanchez km 18.5
parque industrial itabo zona f
haina, san cristobal
DR  
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
+1(847)550-2300
MDR Report Key50920795
Report Number3004548776-2026-00400
Device Sequence Number5394209
Product Code GKT
UDI-Device Identifier00810020441116
UDI-Public00810020441116
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK160028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Model Number6R2600P
Device Catalogue Number6R2600P
Device Lot NumberFA26C17040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown